# SDR 2001UALA02153

- Difficulty date: October 21, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 9,950 hours, 3,666 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945122505
- Part serial: 2095
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ELEVATOR AILERON COMPUTER (ELAC) NR 1 FAILURE MESSAGE DISPLAYED ON UPPER ELECTRONIC CENTRALIZED AIRCRAFT MONITORING. RESET OF THE ELAC CAUSED ELECTRICAL ODOR IN FLIGHT DECK.  THE ELAC1 WAS REPLACED AND OPERATIONAL CHECK WAS GOOD.  SHOP FINDINGS REVEALED INTERNAL POWER SUPPLY BOARD EXISTED WITH BURNT TRACES.
